Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
ON A FUNDAMENTAL SET OF SOLUTIONS TO THE GENERALIZED HYPERGEOMETRIC EQUATION n+1En PRESENTED BY INTEGRALS OF EULER TYPE
Katsuhisa MIMACHI
Author information
JOURNALS FREE ACCESS

2016 Volume 70 Issue 2 Pages 375-399

Details
Abstract

We give a fundamental set of solutions to the generalized hypergeometrice quation n+1En in terms of integrals of Euler type and explicitly determine the matrix elements of the circuit matrices with respect to this set of solutions.

Information related to the author
© 2016 Faculty of Mathematics, Kyushu University
Previous article
feedback
Top